# SDR 2001FA0000620

- Difficulty date: December 3, 2001
- Submitted: December 3, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CONTROL LEVER FAILURE.
